Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! EFFEXOR and fatigue, lethargy, apathy: Janelle

Posted by kid_A on July 2, 2001, at 11:35:11

In reply to Help! EFFEXOR and fatigue, lethargy, apathy:, posted by Janelle on July 1, 2001, at 20:03:27


I'm at 75mg now as well, up from 37.5... It's hard for me to account for all of my side effects because right now I am experimenting with a combination of about 4 different drugs: effexor each day, geodon at night, plus remeron or ambien to help me sleep...

I wasnt given specific instructions about when to take the effexor, so I started taking it at night... I was having a horrible time w/ the side effects and I couldnt sleep at all... So I was perscibed xanax for the symptoms, and switched to start taking it in the morning w/ food.

I have never had any problems w/ somnolence w/ effexor, it has always been the oposite: feeling hyper, restless, numb, and completely spaced out.

I've found that these symptoms totally diminish as long as I am eating... If I skip a meal, or for some reason can't eat, I get these symptoms again... Luckily, the remeron has been making me eat like a horse, and at my weight, this is a good thing as I'm actually trying to *gain*...

I dont know why some people experience somnolence and others the opposite, but I do think that the effects can corelate to the dosage that you are taking... it seems like everyones mileage varies...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kid_A thread:68651
URL: http://www.dr-bob.org/babble/20010701/msgs/68727.html